中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR

Search Results

Help

Item hits: (Results 1-10 of 617)

Items/Page:    Sort:
Integrable open spin chains from flavored ABJM theory [期刊论文]
JOURNAL OF HIGH ENERGY PHYSICS, 2017, 期号: 8, 页码: 1
Bai, N; Chen, HH; He, S; Wu, JB; Yang, WL; Zhu, MQ
Adobe PDF(524Kb)  |  View/Download:8/2
 
Possible D-(*) (D)over-bar((*)) and B-(*)(B)over-bar ((*)) molecular states in the extended constituent quark models [期刊论文]
EUROPEAN PHYSICAL JOURNAL C, 2017, 卷号: 77, 期号: 9, 页码: 575
Yang, YC; Tan, ZY; Ping, J; Zong, HS
Adobe PDF(196Kb)  |  View/Download:18/2
 
Status of CMSSM in light of current LHC Run-2 and LUX data [期刊论文]
PHYSICS LETTERS B, 2017, 卷号: 769, 页码: 470-476
Han, CC; Hikasa, K; Wu, L; Yang, JM; Zhang, Y
Adobe PDF(1628Kb)  |  View/Download:11/2
 
Mechanism behind the Beauty: The Golden Ratio Appeared in the Shape Red Blood Cells [期刊论文]
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2017, 卷号: 21, 期号: 2, 页码: 559-569
Zhang, XJ; Ou-Yang, ZC
Adobe PDF(335Kb)  |  View/Download:9/3
 
Probing a pseudoscalar at the LHC in light of muon g-2 and R(D-(*)) excesses [期刊论文]
NUCLEAR PHYSICS B, 2017, 卷号: 924, 页码: 47-62
Wang, L; Yang, JM; Zhang, Y
Adobe PDF(714Kb)  |  View/Download:11/4
 
Top-squark in natural SUSY under current LHC run-2 data [期刊论文]
EUROPEAN PHYSICAL JOURNAL C, 2017, 卷号: 77, 期号: 2, 页码: 93
Han, CC; Ren, J; Wu, L; Yang, JM; Zhang, MC
Adobe PDF(846Kb)  |  View/Download:13/2
 
Criticality of networks with long-range connections [期刊论文]
SCIENCE CHINA-PHYSICS MECHANICS & ASTRONOMY, 2017, 卷号: 60, 期号: 2, 页码: 20521
Yang, ZQ; Liu, MX; Chen, XS
Adobe PDF(102Kb)  |  View/Download:10/3
 
Comments on joint terms in gravitational action [期刊论文]
CLASSICAL AND QUANTUM GRAVITY, 2017, 卷号: 34, 期号: 17, 页码: 175017
Yang, RQ; Ruan, SM
Adobe PDF(657Kb)  |  View/Download:9/3
 
On the Critical Behavior of Gapped Gravitational Collapse in Confined Spacetime [期刊论文]
COMMUNICATIONS IN THEORETICAL PHYSICS, 2017, 卷号: 68, 期号: 1, 页码: 67-75
Cai, RG; Ji, LW; Yang, RQ
Adobe PDF(1195Kb)  |  View/Download:11/3
 
Four-Loop Nonplanar Cusp Anomalous Dimension in N=4 Supersymmetric Yang-Mills Theory [期刊论文]
PHYSICAL REVIEW LETTERS, 2017, 卷号: 119, 期号: 20, 页码: 201601
Boels, RH; Huber, T; Yang, G
Adobe PDF(186Kb)  |  View/Download:8/1
 

1 2 3 4 5 6 7 8 9 10 next

 

Valid XHTML 1.0!
Copyright © 2007-2018  中国科学院理论物理研究所 - Feedback
Powered by CSpace